# SDR CALA2018011900236

- Difficulty date: January 19, 2018
- Submitted: January 20, 2018
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 50,891 hours, 16,829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OUT AT SEAT 25, 26 & 27. ABC.  R & R THE BATTERY CHARGER AND BATTERY M11082 AT BS 1334 ABOVE THE L3 DOOR IAW AMM 33-51-07.  OPS CHECKED GOOD.
